# SDR NWAA 091263137

- Difficulty date: April 17, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 19,821 hours, 10,118 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF, AFT FLIGHT ATTENDANTS REPORTED ACRID ODOR THAT ALSO PRODUCED A SLIGHT BURNING SENSATION IN THEIR EYES.  SLIGHT ACRID ODOR NOTED ON FLIGHT DECK, BUT NOT BY 1ST CLASS FLIGHT ATTENDANT STATION.  FUMES DISSIPATED WITHIN 3 MINUTES.  CONTINUED WITH CAUTION.  NO FUMES DETECTED REMAINDER OF FLIGHT.  COULD NOT DUPLICATE, RECIRCULATION FILTERS AND L/R CATALYTIC CONVERTERS REPLACED.
